Accessibility navigation


An algebraic fraction – derivatives and zeros

Glaister, P. (2000) An algebraic fraction – derivatives and zeros. International Journal of Mathematical Education in Science and Technology, 31 (3). pp. 453-464. ISSN 0020-739X

Full text not archived in this repository.

To link to this article DOI: 10.1080/00207390050032324


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:7411
Publisher:Taylor & Francis

Centaur Editors: Update this record

Page navigation